# SDR DALA1249531607

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 55,040 hours, 7,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY OVERWING SQUIB LIGHTS INOPERATOVE.  REPLACED BATTERY PACK IAW AMM 25-65.  TESTED NORMAL.
